# SDR ASMF200408010

- Difficulty date: August 9, 2004
- Submitted: August 14, 2004
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 40,532 hours, 29,861 cycles
- Engine: Pwa JT8D217A
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Condition: Malfunctioned
- Location: Stall Computer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (SIF) LIGHT TURNED ON. SYSTEM WAS CHECKED AND RELAY R2-58 WAS DETECTED ON FLIGHT POSITION AFFECTING LT STALL COMPUTER. RELAY WAS REPLACED IAW MM 32-62-00 AND TESTED IAW MM 34-19-00, ALL  CORRECT.
